| Model Number |
429678 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead dislodged.It was also reported the lv lead exhibited no capture.The lv lead was capped and replaced.No patient complications have been reported as a result of this event.